You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1964/9/3
Rational zeros of two quadratic forms
Download
PDF
- Rational zeros of two quadratic forms
Article
Original scientific text
Title
Rational zeros of two quadratic forms
Authors
H. Swinnerton-Dyer
1
Affiliations
Cambridge, UK
Acta Arithmetica
1964/9/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
261-270
Main language of publication
English
Published
1964
Exact and natural sciences
mathematics